Posted by iHerb Customer on Oct 20, 2011 | Verified Purchase
I started taking 2 tablets in the morning and reacted with diarrhea, but feel energetic after that.. so i only took 1 tablet the following day.. and it felt really good, felt the energy burst.. so i started taking 2 tablets again, after 3 days, i had rashes, feeling nausea.. I think my system is not used to having ALA and i had to stop taking it, I realize I may be allergic to it as stated on my internet search... if anyone can explain this reaction, i will be most grateful as I still want to continue taking this vitamins. thanks
Posted by iHerb Customer on Jul 24, 2011 | Verified Purchase
Excellent product. Wait at least 30 to 45 minutes until eating or drinking. Works well with acetyl carnitine. Same as the MRI brand but cheaper.
Posted by iHerb Customer on Feb 28, 2012 | Verified Purchase
Great product. Will try it again.
Posted by iHerb Customer on Jan 30, 2012 | Verified Purchase
It appears this product is an improvement, decreasing the sensations in my hands and feet... tingling/discomfort/dropping items I pick-up with my hands/fingers.
Posted by iHerb Customer on Oct 11, 2017 | Verified Purchase
Quality product, planned repurchase.
1-5 of 5 total